Alert archive / Florida / Small Craft Advisories in 2017
Small Craft Advisory 39, NWS Melbourne, FL
NWS Melbourne, FL issued this small craft advisory at Nov 9, 2017, 3:15 PM EST. It took effect at Nov 10, 2017, 9:00 AM EST. It was in force for 7 days.
The area
The counties it named.
The facts
- Issued
- Nov 9, 2017, 3:15 PM EST (20:15 UTC)
- In effect from
- Nov 10, 2017, 9:00 AM EST
- Expired
- Nov 16, 2017, 10:00 PM EST
- In force
- 7 days
- Issued by
- NWS Melbourne, FL
The text
As transmitted.
157 WHUS72 KMLB 092015 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 315 PM EST THU NOV 9 2017 AMZ570-572-100900- /O.NEW.KMLB.SC.Y.0039.171110T1400Z-171113T0900Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- 315 PM EST THU NOV 9 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM FRIDAY TO 4 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 9 AM FRIDAY TO 4 AM EST MONDAY. * WINDS...NORTHERLY WINDS AROUND 20 KNOTS FRIDAY BECOME NORTHEAST ON SATURDAY AND INCREASE TO 20 TO 25 KNOTS WITH OCCASIONAL GUSTS TO GALE FORCE. * WAVES/SEAS...BUILDING TO 7 FEET FRIDAY THEN BUILDING TO 10 TO 12 FEET SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ550-552-555-575-100900- /O.NEW.KMLB.SC.Y.0039.171110T2100Z-171113T0900Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 315 PM EST THU NOV 9 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM FRIDAY TO 4 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 4 PM FRIDAY TO 4 AM EST MONDAY. * WINDS...NORTHERLY WINDS AROUND 20 KNOTS FRIDAY AFTERNOON BECOME NORTHEAST ON SATURDAY AND INCREASE TO 20 TO 25 KNOTS FOR THE OFFSHORE WATERS. * WAVES/SEAS...SEAS BUILDING 6 TO 7 FEET LATE FRIDAY AND 7 TO 9 FEET SATURDAY NEARSHORE. 6 TO 7 FOOT SEAS OFFSHORE LATE FRIDAY BUILDING TO 10 TO 12 FEET OFFSHORE SATURDAY INTO SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
11 follow-up statements
123 WHUS72 KMLB 100847 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 347 AM EST FRI NOV 10 2017 AMZ570-572-120900- /O.CON.KMLB.SC.Y.0039.171110T1400Z-171113T0900Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- 347 AM EST FRI NOV 10 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 4 AM EST MONDAY... * WINDS...NORTHERLY WINDS AROUND 20 KNOTS TODAY BECOME NORTHEAST ON SATURDAY AND INCREASE TO 20 TO 25 KNOTS WITH OCCASIONAL GUSTS TO GALE FORCE. * WAVES/SEAS...BUILDING UP TO 7 TODAY THEN BUILDING TO 10 TO 12 FEET THIS WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ550-552-555-575-120900- /O.CON.KMLB.SC.Y.0039.171110T2100Z-171113T0900Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 347 AM EST FRI NOV 10 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM EST MONDAY... * WINDS...NORTHERLY WINDS AROUND 20 KNOTS FRIDAY AFTERNOON BECOME NORTHEAST ON SATURDAY AND INCREASE TO 20 TO 25 KNOTS FOR THE OFFSHORE WATERS. * WAVES/SEAS...SEAS BUILDING 5 TO 7 FEET THIS AFTERNOON AND 7 TO 10 FEET THIS WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
077 WHUS72 KMLB 120149 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 849 PM EST SAT NOV 11 2017 AMZ550-552-555-570-572-575-122030- /O.CON.KMLB.SC.Y.0039.000000T0000Z-171113T0900Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA- BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 849 PM EST SAT NOV 11 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY... * WINDS...EAST-NORTHEAST WINDS 20 TO 25 KNOTS WITH FREQUENT HIGHER GUSTS WILL SLOWLY DECREASE INTO SUNDAY AFTERNOON AND SUNDAY NIGHT. * WAVES/SEAS...SEAS BUILDING 7 TO 10 FEET NEAR SHORE AND 10 TO 13 FEET OFFSHORE WILL SLOWLY SUBSIDE ON SUNDAY AND INTO EARLY NEXT WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
454 WHUS72 KMLB 120853 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 353 AM EST SUN NOV 12 2017 AMZ550-122300- /O.EXT.KMLB.SC.Y.0039.000000T0000Z-171113T0000Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM- 353 AM EST SUN NOV 12 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM THIS EVENING... * WINDS...EAST-NORTHEAST WINDS 20 KNOTS WITH FREQUENT HIGHER GUSTS WILL SLOWLY DECREASE FROM THIS AFTERNOON INTO EARLY EVENING. * WAVES/SEAS...SEAS 7 TO 9 FEET WILL SUBSIDE BY EARLY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ552-570-122300- /O.EXT.KMLB.SC.Y.0039.000000T0000Z-171113T0300Z/ VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM- 353 AM EST SUN NOV 12 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM THIS EVENING... * WINDS...EAST-NORTHEAST WINDS 20 TO 25 KNOTS WITH FREQUENT HIGHER GUSTS WILL SLOWLY DECREASE FROM LATE THIS AFTERNOON INTO LATE EVENING. * WAVES/SEAS...SEAS 8 TO 11 FEET WILL SLOWLY SUBSIDE BY TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ555-572-122300- /O.EXT.KMLB.SC.Y.0039.000000T0000Z-171113T0600Z/ SEBASTIAN INLET TO JUPITER INLET 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- 353 AM EST SUN NOV 12 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM MONDAY... * WINDS...EAST-NORTHEAST WINDS 20 TO 25 KNOTS WITH FREQUENT HIGHER GUSTS WILL SLOWLY DECREASE THIS EVENING INTO TONIGHT. * WAVES/SEAS...SEAS 9 TO 11 FEET WILL SLOWLY SUBSIDE BY TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ575-122300- /O.CON.KMLB.SC.Y.0039.000000T0000Z-171113T0900Z/ SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 353 AM EST SUN NOV 12 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM MONDAY... * WINDS...EAST-NORTHEAST WINDS 20 TO 25 KNOTS WITH FREQUENT HIGHER GUSTS WILL SLOWLY DECREASE THIS EVENING INTO TONIGHT. * WAVES/SEAS...SEAS 10 TO 11 FEET WILL SLOWLY SUBSIDE BY TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
151 WHUS72 KMLB 122122 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 422 PM EST SUN NOV 12 2017 AMZ550-130300- /O.EXT.KMLB.SC.Y.0039.000000T0000Z-171113T0300Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM- 422 PM EST SUN NOV 12 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS...EAST-NORTHEAST WINDS AROUND 20 KNOTS WITH FREQUENT HIGHER GUSTS WILL SLOWLY DECREASE FROM EARLY EVENING INTO LATE EVENING. * WAVES/SEAS...SEAS 5 TO 7 FEET WILL SUBSIDE BY LATE EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ552-130330- /O.EXT.KMLB.SC.Y.0039.000000T0000Z-171113T0600Z/ VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- 422 PM EST SUN NOV 12 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EST MONDAY... * WINDS...EAST-NORTHEAST WINDS AROUND 20 KNOTS WITH FREQUENT HIGHER GUSTS WILL SLOWLY DECREASE FROM EARLY THIS EVENING INTO LATE EVENING. * WAVES/SEAS...SEAS 7 TO 9 FEET WILL SLOWLY SUBSIDE THROUGH LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ555-570-572-575-130330- /O.EXT.KMLB.SC.Y.0039.000000T0000Z-171114T0900Z/ SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA- BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 422 PM EST SUN NOV 12 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST TUESDAY... * WINDS...EAST-NORTHEAST WINDS 20 TO 25 KNOTS WITH FREQUENT HIGHER GUSTS WILL DECREASE THIS EVENING...BUT ONLY BRIEFLY...THEN INCREASE TO AROUND 20 KNOTS AGAIN MONDAY AFTERNOON AS ANOTHER WIND SURGE MOVES ACROSS THE COASTAL WATERS. * WAVES/SEAS...SEAS 7 TO 10 FEET WILL SLOWLY SUBSIDE THROUGH THE NIGHT...THEN 7 FOOT SEAS WILL CONTINUE OVER THE GULF STREAM THROUGH TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
032 WHUS72 KMLB 130241 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 941 PM EST SUN NOV 12 2017 AMZ550-130345- /O.EXP.KMLB.SC.Y.0039.000000T0000Z-171113T0300Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM- 941 PM EST SUN NOV 12 2017 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 PM EST THIS EVENING... POOR CONDITIONS REMAIN FOR SMALL CRAFT BOATING AS NORTHEAST WINDS WILL STILL BE SUSTAINED BETWEEN 15 AND 20 KNOTS WITH HIGHER GUSTS AND SEAS WILL STILL BUILD TO 5 TO 6 FEET. $$ AMZ552-130900- /O.EXT.KMLB.SC.Y.0039.000000T0000Z-171113T0900Z/ VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- 941 PM EST SUN NOV 12 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST MONDAY... * WINDS...NORTHEAST WINDS AROUND 20 KNOTS WITH FREQUENT HIGHER GUSTS WILL SLOWLY DECREASE THROUGH LATE IN THE NIGHT. * WAVES/SEAS...SEAS 6 TO 9 FEET WILL SLOWLY SUBSIDE THROUGH LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ555-570-572-575-130900- /O.CON.KMLB.SC.Y.0039.000000T0000Z-171114T0900Z/ SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA- BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 941 PM EST SUN NOV 12 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST TUESDAY... * WINDS...NORTHEAST WINDS AROUND 20 KNOTS WITH FREQUENT HIGHER GUSTS WILL SLOWLY DECREASE THROUGH THE NIGHT AND INTO MONDAY MORNING...BUT ONLY BRIEFLY...THEN INCREASE BACK TO AROUND 20 KNOTS AGAIN BY LATE MONDAY AFTERNOON AS ANOTHER WIND SURGE MOVES ACROSS THE COASTAL WATERS. * WAVES/SEAS...SEAS 7 TO 10 FEET WILL SLOWLY SUBSIDE THROUGH THE NIGHT...THEN 7 FOOT SEAS WILL CONTINUE OVER THE GULF STREAM DURING THE DAY ON MONDAY AND MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
313 WHUS72 KMLB 130912 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 412 AM EST MON NOV 13 2017 AMZ552-131015- /O.EXP.KMLB.SC.Y.0039.000000T0000Z-171113T0900Z/ VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- 412 AM EST MON NOV 13 2017 ...SMALL CRAFT ADVISORY HAS EXPIRED... DESPITE A BRIEF LULL IN WINDS THIS MORNING, POOR CONDITIONS WILL REMAIN FOR SMALL CRAFT BOATING AS NORTHEAST WINDS REFRESHEN TO 15 TO 20 MPH LATE THIS AFTERNOON AND TONIGHT, KEEPING SEAS UP TO 6 FEET. $$ AMZ570-572-575-150915- /O.EXT.KMLB.SC.Y.0039.000000T0000Z-171115T2100Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 412 AM EST MON NOV 13 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST WEDNESDAY... * WINDS...NORTHEAST WINDS WILL DECREASE BRIEFLY TO 10 TO 15 KNOTS THIS MORNING...THEN INCREASE BACK TO AROUND 20 KNOTS BY LATE THIS AFTERNOON AND TONIGHT AS ANOTHER WIND SURGE MOVES ACROSS THE COASTAL WATERS. * WAVES/SEAS...SEAS UP TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ555-140900- /O.CON.KMLB.SC.Y.0039.000000T0000Z-171114T0900Z/ SEBASTIAN INLET TO JUPITER INLET 0-20 NM- 412 AM EST MON NOV 13 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST TUESDAY... * WINDS...NORTHEAST WINDS WILL BRIEFLY SUBSIDE TO AROUND 15 KNOTS TODAY...BEFORE INCREASING BACK TO AROUND 20 KNOTS LATE THIS AFTERNOON AND TONIGHT AS ANOTHER WIND SURGE MOVES ACROSS THE COASTAL WATERS. * WAVES/SEAS...SEAS UP TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
232 WHUS72 KMLB 132106 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 406 PM EST MON NOV 13 2017 AMZ550-552-152100- /O.EXB.KMLB.SC.Y.0039.171114T1500Z-171115T2100Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- 406 PM EST MON NOV 13 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TUESDAY TO 4 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 10 AM TUESDAY TO 4 PM EST WEDNESDAY. * WINDS...NORTHEAST WINDS WILL DECREASE BRIEFLY TO 10 TO 15 KNOTS THIS MORNING...THEN INCREASE BACK TO AROUND 20 KNOTS BY LATE THIS AFTERNOON AND TONIGHT AS ANOTHER WIND SURGE MOVES ACROSS THE COASTAL WATERS. * WAVES/SEAS...SEAS UP TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ555-152100- /O.EXT.KMLB.SC.Y.0039.000000T0000Z-171115T2100Z/ SEBASTIAN INLET TO JUPITER INLET 0-20 NM- 406 PM EST MON NOV 13 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST WEDNESDAY... * WINDS...NORTHEAST WINDS WILL BRIEFLY SUBSIDE TO AROUND 15 KNOTS TODAY...BEFORE INCREASING BACK TO AROUND 20 KNOTS LATE THIS AFTERNOON AND TONIGHT AS ANOTHER WIND SURGE MOVES ACROSS THE COASTAL WATERS. * WAVES/SEAS...SEAS UP TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-572-575-152100- /O.CON.KMLB.SC.Y.0039.000000T0000Z-171115T2100Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 406 PM EST MON NOV 13 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST WEDNESDAY... * WINDS...NORTHEAST WINDS WILL DECREASE BRIEFLY TO 10 TO 15 KNOTS THIS MORNING...THEN INCREASE BACK TO AROUND 20 KNOTS BY LATE THIS AFTERNOON AND TONIGHT AS ANOTHER WIND SURGE MOVES ACROSS THE COASTAL WATERS. * WAVES/SEAS...SEAS UP TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
002 WHUS72 KMLB 140842 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 342 AM EST TUE NOV 14 2017 AMZ550-552-152100- /O.EXT.KMLB.SC.Y.0039.171114T0842Z-171115T2100Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- 342 AM EST TUE NOV 14 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST WEDNESDAY... * WINDS...NORTHEAST WINDS 15 TO 20 KNOTS INCREASING TO 20 TO 25 KNOTS LATE THIS AFTERNOON INTO TONIGHT. * WAVES/SEAS...SEAS 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ555-570-572-575-152100- /O.CON.KMLB.SC.Y.0039.000000T0000Z-171115T2100Z/ SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA- BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 342 AM EST TUE NOV 14 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST WEDNESDAY... * WINDS...NORTHEAST WINDS 15 TO 20 KNOTS INCREASING TO 20 TO 25 KNOTS NORTH OF SEBASTIAN INLET AND TO AROUND 20 KNOTS TO THE SOUTH LATE THIS AFTERNOON AND TONIGHT. * WAVES/SEAS...SEAS BUILDING UP TO 9 FEET OFFSHORE NORTH OF SEBASTIAN INLET, AND 7 TO 8 FEET SOUTH OF SEBASTIAN INLET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
340 WHUS72 KMLB 150911 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 411 AM EST WED NOV 15 2017 AMZ550-552-160900- /O.EXT.KMLB.SC.Y.0039.000000T0000Z-171116T0900Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- 411 AM EST WED NOV 15 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST THURSDAY... * WINDS...NORTH TO NORTHEAST WINDS NEAR 20 KNOTS. * WAVES/SEAS...SEAS 6 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-572-575-160900- /O.EXT.KMLB.SC.Y.0039.000000T0000Z-171117T0000Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 411 AM EST WED NOV 15 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THURSDAY... * WINDS...NORTHEAST WINDS NEAR 20 KNOTS. * WAVES/SEAS...SEAS 6 TO 8 FEET, THEN 5 TO 7 FEET TONIGHT AND THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ555-160000- /O.EXT.KMLB.SC.Y.0039.000000T0000Z-171116T0000Z/ SEBASTIAN INLET TO JUPITER INLET 0-20 NM- 411 AM EST WED NOV 15 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS EVENING... * WINDS...NORTH TO NORTHEAST WINDS 15 TO 20 KNOTS.. * WAVES/SEAS...SEAS 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
611 WHUS72 KMLB 151943 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 243 PM EST WED NOV 15 2017 AMZ552-570-161500- /O.EXT.KMLB.SC.Y.0039.000000T0000Z-171116T2100Z/ VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM- 243 PM EST WED NOV 15 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST THURSDAY... * WINDS...NORTH TO NORTHEAST WINDS 15 TO 20 KNOTS. * WAVES/SEAS...SEAS 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ555-572-575-161500- /O.EXT.KMLB.SC.Y.0039.000000T0000Z-171117T0300Z/ SEBASTIAN INLET TO JUPITER INLET 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 243 PM EST WED NOV 15 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THURSDAY... * WINDS...NORTHEAST WINDS NEAR 20 KNOTS. * WAVES/SEAS...SEAS 6 TO 8 FEET, THEN 5 TO 7 FEET TONIGHT AND THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ550-160900- /O.CON.KMLB.SC.Y.0039.000000T0000Z-171116T0900Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM- 243 PM EST WED NOV 15 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST THURSDAY... * WINDS...NORTH TO NORTHEAST WINDS NEAR 20 KNOTS. * WAVES/SEAS...SEAS 6 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
059 WHUS72 KMLB 160314 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 1014 PM EST WED NOV 15 2017 AMZ550-161500- /O.EXT.KMLB.SC.Y.0039.000000T0000Z-171116T1500Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM- 1014 PM EST WED NOV 15 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST THURSDAY... * WINDS...NORTH TO NORTHEAST WINDS NEAR 20 KNOTS. * WAVES/SEAS...SEAS 6 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ552-570-162100- /O.CON.KMLB.SC.Y.0039.000000T0000Z-171116T2100Z/ VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM- 1014 PM EST WED NOV 15 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THURSDAY... * WINDS...NORTH TO NORTHEAST WINDS 15 TO 20 KNOTS. * WAVES/SEAS...SEAS 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ555-572-575-170300- /O.CON.KMLB.SC.Y.0039.000000T0000Z-171117T0300Z/ SEBASTIAN INLET TO JUPITER INLET 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 1014 PM EST WED NOV 15 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THURSDAY... * WINDS...NORTHEAST WINDS 15 TO 20 KNOTS. * WAVES/SEAS...SEAS 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Nov 9, 10:40 AM EST, 4 hours 35 minutes earlier.
Area forecast discussion, Nov 9, 10:40 AM EST, 4 hours 35 minutes before
Area Forecast Discussion National Weather Service Melbourne FL 1040 AM EST Thu Nov 9 2017 .DISCUSSION... ...Today Will be the Last Good Boating Day for a While... Light and variable winds this morning underneath weak ridge axis will turn onshore (E/NE) in a sea breeze this afternoon along the coast. GOES-16 Total Precipitable Water product shows a pocket of higher moisture lifting north into the Treasure coast counties. Interaction with the sea and Lake O breezes should generate a few showers this afternoon in and around Martin county so have added a small 20 PoP. A weak cool front analyzed across north FL from Jacksonville to Perry will not make much southward progress today; not until a short wave trough passes offshore the GA/SC coast this evening. Do not expect much if any precip with the front as it pushes down the peninsula tonight but MOS guidance is indicating low clouds (stratus) spreading south behind the front overnight and early Fri. Did not make any changes to temps showing another warm day with above normal highs in the mid 80s, lower 80s coast. && .AVIATION...VFR through 05Z. Then MVFR/IFR CIGs should develop across DAB/LEE/SFB/MCO behind a weak cool front after 05Z. && .MARINE... Light and variable winds beneath high pressure ridge axis will produce the last good boating day for quite a while. Seas 2 ft, except up to 3 ft well offshore. Winds will turn E/NE up to 10 knots in a sea breeze near the coast this afternoon. Initial post-frontal northerly wind surge of 15-19KT will reach the Volusia waters after midnight, with seas building 4-5FT there. Fri-Sun (Previous)...North wind surge will expand rapidly south across the waters early Fri, becoming NE 20-25 kt overnight then peaking near 25 kt Sat into the overnight. E flow near 20 kt Sun. Seas will quickly respond to the long fetch of strong winds, reaching 4-6 ft nearshore and 5-8 ft offshore Fri afternoon, likely peaking 6-10 ft nearshore and 10-13 feet offshore Sat, then slowly subsiding some overnight into Sat, but remaining 6 ft or greater. Scattered onshore moving showers through the period. && .PRELIMINARY POINT TEMPS/POPS... DAB 83 64 73 64 / 10 20 20 30 MCO 86 66 78 63 / 0 10 10 10 MLB 84 67 79 71 / 10 10 20 30 VRB 84 66 80 72 / 10 10 20 30 LEE 85 62 76 60 / 10 10 10 10 SFB 85 65 75 64 / 0 10 10 20 ORL 86 67 77 64 / 0 10 10 10 FPR 84 66 80 70 / 10 10 20 30 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. && Kelly
Hazardous weather outlook, Nov 9, 9:19 AM EST, 5 hours 56 minutes before
Hazardous Weather Outlook National Weather Service Melbourne FL 919 AM EST Thu Nov 9 2017 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-092300- Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia County- Northern Lake County-Orange-Seminole-Southern Brevard County- Osceola-Indian River-Okeechobee-St. Lucie-Martin- Coastal Volusia County-Southern Lake County- Northern Brevard County- 919 AM EST Thu Nov 9 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .RIP CURRENT IMPACT...Weather and ocean conditions will produce a moderate threat for rip currents at area beaches today. The threat will be highest after 300 PM due to tidal effects. Check with the local beach patrol about ocean hazards before entering the water. Swim only near a lifeguard, never swim alone. .RIVER FLOOD IMPACT... Minor flooding continues along the Saint Johns River near Sanford, Deland and Astor, with moderate flooding near Geneva, above Lake Harney. A generally dry weather pattern will allow for a further slow decrease in the river level through next week. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. Behind a cool front which will move through central Florida early Friday morning, winds and seas will increase beginning Friday morning, and will become quite hazardous for operators of small craft through this weekend. In addition, rough pounding surf and numerous Rip Currents are also expected to develop. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today. Cristaldi/Combs
Nearby
Small Craft Advisories in Florida, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.